# SDR 20000413SH034

- Difficulty date: November 2, 1999
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N460H
- Make and model: Bolkms BK117B1
- Aircraft serial: 7142
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 11788292
- Part serial: 0691214
- Condition: Failed
- Location: Spas
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACTUATOR NOT MOVING.  WILL NOT TEST.  REMOVED AND REPLACED.  (X)
